RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1975, Volume 20, Issue 3, Pages 653–656 (Mi tvp3320)  

Short Communications

On generalized Poisson distribution on groups

G. M. Feldman

Kharkov

Abstract: The paper deals with the arithmetic of distributions on groups. Let $X$ be a locally compact Abelian separable metric group, $e(F)=e^{-F(X)}(E_0+F+\frac{F^{*2}}{2!}+…)$ is the generalized Poisson distribution associated with a finite measure $F$, and $I_0$ is a class of distributions without indecomposable or idempotent divisors. Some results are obtained on the conditions for generalized Poisson distributions to belong or not to belong to the class $I_0$. The density (in the weak topology) of the class $I_0$ in the set of all infinitely divisible distributions is also studied. If there is an element of the infinite order in any neighbourhood of zero in the group $X$, then the class $I_0$ is shown to be dense in the set of all infinitely divisible distributions. It is also proved that for discrete groups the density takes place if and only if $X\approx Z_2$.

Full text: PDF file (351 kB)

English version:
Theory of Probability and its Applications, 1976, 20:3, 641–644

Bibliographic databases:

Received: 27.05.1974

Citation: G. M. Feldman, “On generalized Poisson distribution on groups”, Teor. Veroyatnost. i Primenen., 20:3 (1975), 653–656; Theory Probab. Appl., 20:3 (1976), 641–644

Citation in format AMSBIB
\Bibitem{Fel75}
\by G.~M.~Feldman
\paper On generalized Poisson distribution on groups
\jour Teor. Veroyatnost. i Primenen.
\yr 1975
\vol 20
\issue 3
\pages 653--656
\mathnet{http://mi.mathnet.ru/tvp3320}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=378017}
\zmath{https://zbmath.org/?q=an:0362.60027}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 20
\issue 3
\pages 641--644
\crossref{https://doi.org/10.1137/1120071}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3320
  • http://mi.mathnet.ru/eng/tvp/v20/i3/p653

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:156
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020